# SDR COMA0160627

- Difficulty date: August 20, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 18,636 hours, 17,968 cycles
- System (JASC): 2210 · Autopilot System
- Part: Pcu
- Part number: 270003
- Part serial: MAL0078
- Condition: Faulty
- Location: Lt Wing
- Part time: 18,636 hours, 17,968 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE AUTO PILOT FAILED AT FL28.  EXCESSIVE INPUT FORCE WAS REQUIRED FOR AILERON CONTROL, FLIGHT WAS DIVERTED TO IAD AND LANDED SAFELY.  REPLACED THE LEFT OUTBOARD SPOILERON POWER CONTROL UNIT.
